# SDR FDEA201005261664

- Difficulty date: May 26, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1021
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1600, S26L, IS DAMAGED. (IN-PROCESS; AWF FOR REPAIR PARTS) DAMAGED FRAME STA 1600 STR 26L FOUND OUT OF LIMITS IAW SRM 53-00-07 PG-103 FIG. 101   DET. II. ORIG. MAT. .063" MAT. REMAIN .053" MAT. LOSS .010" L=1.0" W=2.0" FABBRICATED &   INSTALLED J-SECTION W/TRAVELER T10/835210 IAW SRM 53-00-07 PG 204 FIG 201 DET I &   SRM 51-40-20. CAT. "B" REPAIR WITH SUPPLEMENTAL INSPECTION REQUIREMENTS. LINITIAL   50,000 F/C, REPEAT EVERY 12,000 F/C, METHOD-HFEC PER 575 NDT MANNAL 51-00-01 PT6.     MAJOR REPAIR
